# SDR C2XA09IA247

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 24,616 hours, 23,206 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,226 hours, 20,001 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: XAE310066
- Condition: Leaking
- Location: Nr 2
- Part time: 22,226 hours, 20,001 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION AN OIL SMELL WAS REPORTED IN THE CABIN WITH THE NR 2 ENGINE BLEED AND PACS ON FULL HOT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
